Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Has multiple myiloma. Being injected with valcade. Developed blister on the injection site. What can be done?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
My husband has multiple myiloma. He is being injected with valcade and has developed a lg blister on his injection site . what to do about it?
Posted Fri, 11 Oct 2013 in Men's Health
Answered by Dr. Sadiq Mughal 2 hours later
Brief Answer:
Could be a small haematoma.

Detailed Answer:

Thanks for writing to us.

It would have been better if you would have attached a photograph of the blister. Any way Vacade an anticancer drug used to treat multiple myeloma. It decreases platelet counts so patients on Valcade are prone to bleeding from minor abrasions or from injection pricks. What you husband most probably has developed is a small haematoma (collection of blood under skin).It may be having a super added infection over it. You can apply over it heparin ointment (available in market by the name of thromophob and lioten gel), which will help in dissolving small haematoma. In case of infection, antiseptic ointment can be applied. Examination by a treating physician is advisable, to rule out infection at injection site or too much decrease in platelet.

Hope this answers your question.

If you have any more queries write me back I am readily available to answers your queries.
Dr Sadiq
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor